# SDR AWXA9700348

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Module
- Part number: 655281130
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DOWN AND LOCK INDICATION INOP.  FERRIED TO PHX.  DURING LANDING GEAR MODULE TEST, FAILED STEP 4F.  REMOVED AND REPLACED LANDING GEAR ACCESSORY MODULE.  OPS GOOD.
